Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Side effects of estrogen on a male

What are the side-effects of estrogen on a male who is planning on transitioning from male to female? How long does it take for thes e effects to be noticeable?
Asked On : Fri, 3 Sep 2010
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., excess of estrogen in the male can lead to development of Gynecomastia..(breast)
also decreased pubic and axillary hair...
It is better to be male, there are chances of getting cancers, tumors due to hormonal changes., change in the gender from male to female.. do not try to do that..
Hope I have answered your question..

Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor